# SDR 98ZZZX614

- Difficulty date: January 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2531K
- Make and model: Cessna 550
- Aircraft serial: 5500594
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: A876P
- Condition: Intermittent
- Location: Bat Disconnect
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF THIS RELAY FOR REPLACEMENT, LOOSE HARDWARE WAS HEARD RATTLING AROUND INSIDE.  SUBMITTER STATED THIS IS A CONTINUING PROBLEM WITH THIS TYPE AND PART NUMBER RELAY AND HAS BEEN FOUND ON SEVERAL OTHER OCCASIONS.  THE RELAY WOULD NOT HAVE FAILED HAD IT NOT BEEN FOR THE LOOSE HARDWARE INSIDE.  THIS RELAY IS THE BATTERY DISCONNECT RELAY AND HANDLES LARGE AMOUNTS OF CURRENT (200 AMPS).  WHEN THE RELAY FAILS, IT ALLOWS THE AIRCRAFT BATTERY TO BE DISCHARGED THROUGH THE APU!
